# SDR YGJR2017012500001

- Difficulty date: January 24, 2017
- Submitted: January 25, 2017
- Operation: General aviation
- Filed by: Gary Jet Center Inc, repair station YGJR580L
- Aircraft: N549BA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5775
- Aircraft time: 5,667 hours, 3,137 cycles
- Engine: Ge CF34*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Plug
- Condition: Backed Out
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH A VISUAL IDG OIL LEVEL CHECK ON THE NR 2 ENGINE, FOUND A DISLODGED BORESCOPE PORT PLUG LAYING IN THE LOWER ENGINE COWL.  AFTER IDENTIFYING PROPER LOCATION OF DISLODGED BORESCOPE PORT PLUG, INSTALLED AS REQUIRED.  REFERENCE SERVICE MANUAL SEI-780 REVISION 56, TASK IC 72-00-00-600 SM 72-00-00 ENGINE/INSPECTION.
